# SDR SWAA2023031099850

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241ABF HAS CORRODED INSERTS AND SURFACE PLYS PEELING.<[01] IDENTIFIED 241ABF PANEL IAW SRM 53-00-50-OI-1 PARA FIGURE 6; TABLE 6.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1  WILL PERFORM WORK IAW SRM 53-00-50-2R-7  REMOVED 24EA INSERTS TO FACILITATE REPAIRS.  REMOVED DAMAGED PLIES. CLEANED AND PREPARED PANEL SURFACE FOR REPAIRS. IAW SRM 53-00-50-2R-7 PARA 3.A-E;[04] FABRICATED REPAIR PLIES USING BMS 9-3 TY.H2 CL7 STYLE 1581 LOT: 1495277-1 IAW SRM 53-00-50-2R-7 PARA 3.F;[09] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 CAL DUE:04/2023 IAW SRM 53-00-50-2R-7 PARA 3.F-G.;[13] DAMAGE WAS REPAIRED IAW SRM 53-00-50-2R-7.   JOB COMPLETE.
